T Nation

Sust 250 Anxiety/Impending Doom

Hi. 2nd post on here since joining.
I’m 6 weeks into my T replacement prescribed by doctor in the Uk.
Currently taking 125mg 1pw.
I’m getting quite bad anxiety off it and it lasts for a majority of the week.
My dr has suggested trying enanthate but I can only find it for around 6x the cost of sust.

2 questions

Will the anxiety subside with prolonged use?
Has any body sourced Test E in the uk at a good price?

Thanks in advance

Cypionate or enanthate should be considerably cheaper than sustanon. Also, You are most likely getting an E2 spike. Sustanon has 3 esters, and the short ones kick in fast, so if you aromatize a lot you will spike up and then after 3 or 4 days drop right back down as the short esters burn off. You would be better off doing taking an AI (low dose) with the shot for a while until your body gets used to it and stops aromatizing so much. Splitting a sustanon dose like that is counterproductive anyway, you’re fighting the design of the drug. It’s meant to be taken as a full 250 every 2 to three weeks. Without a blood test it’s inpossible to say for sure, but my guess is an E2 spike.